# SDR AALA202401216434

- Difficulty date: January 20, 2024
- Submitted: January 21, 2024
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A321-231
- Aircraft serial: 7013
- Aircraft time: 22,223 hours, 8,829 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: L1  Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THERE IS A PARACORD HANGING OFF THE GIRTB AR OF THE L1 MAIN CABIN DOOR. IT HANGS OUT OF THE DOOR WHEN CLOSED. MAINTENANCE RE-SECURED PARACORD STRING TO GIRTBAR/SLIDE AS REQUIRED.
